# SDR GTIA021287

- Difficulty date: November 18, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND L1 DOOR UPPER MOST INTERCOSTAL BEAM (TWO) CRACKS IN LOWER RADIUS FORWARD AND AFT SIDES.  REMOVED CRACKED DOOR BEAM.  FORMED BEAM.  INSTALLED DOOR BEAM.  (M)
